# SDR UPS06845977

- Difficulty date: January 8, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SAA577278625
- Condition: Cracked
- Location: Mcd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CARGO DOOR JAMB PLATE,THRESHOLD ATTACHED ANGLE CRACKED 1/4" AT FWD LATCH SPOOL.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ATTACH ANGLE IAW SRM 51-3-0 AND DWG NR 5772786. TVL # 7268745.
